Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 33, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Apr 27, 2024, 8:25 PM CDT for Chautauqua County, Cowley County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 8:25 PM CDT (01:25 UTC)
- Expired
- Apr 27, 2024, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Chautauqua County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 99 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:57 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
The text
As transmitted.
587
WFUS53 KICT 280125
TORICT
KSC019-035-280200-
/O.NEW.KICT.TO.W.0033.240428T0125Z-240428T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
825 PM CDT Sat Apr 27 2024
The National Weather Service in Wichita has issued a
* Tornado Warning for...
East central Cowley County in south central Kansas...
Northwestern Chautauqua County in southeastern Kansas...
* Until 900 PM CDT.
* At 825 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Grainola, or 7 miles southwest of
Cedar Vale, moving northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cedar Vale around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3714 9665 3730 9652 3730 9642 3717 9623
3704 9646
TIME...MOT...LOC 0125Z 222DEG 37KT 3704 9662
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BAERG4 follow-up statements
937
WWUS53 KICT 280131 RRA
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
831 PM CDT Sat Apr 27 2024
KSC019-035-280200-
/O.CON.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Cowley KS-Chautauqua KS-
831 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL COWLEY AND NORTHWESTERN CHAUTAUQUA COUNTIES...
At 830 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cedar Vale, moving northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cedar Vale
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3714 9665 3730 9652 3730 9642 3717 9623
3704 9646
TIME...MOT...LOC 0130Z 222DEG 37KT 3708 9657
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BAERG958
WWUS53 KICT 280138
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
838 PM CDT Sat Apr 27 2024
KSC019-035-280200-
/O.CON.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Cowley KS-Chautauqua KS-
838 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL COWLEY AND NORTHWESTERN CHAUTAUQUA COUNTIES...
At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cedar Vale, moving northeast at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cedar Vale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3713 9658 3730 9652 3730 9642 3717 9623
3707 9649
TIME...MOT...LOC 0138Z 222DEG 37KT 3715 9650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
BAERG154
WWUS53 KICT 280143
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
843 PM CDT Sat Apr 27 2024
KSC035-280153-
/O.CAN.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Cowley KS-
843 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR EAST CENTRAL COWLEY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southeastern
Kansas.
&&
LAT...LON 3712 9653 3724 9653 3730 9650 3730 9642
3721 9629 3721 9630 3711 9645
TIME...MOT...LOC 0143Z 222DEG 37KT 3719 9646
$$
KSC019-280200-
/O.CON.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Chautauqua KS-
843 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN CHAUTAUQUA COUNTY...
At 843 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northeast of Cedar Vale, moving northeast at 45
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Chautauqua County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3712 9653 3724 9653 3730 9650 3730 9642
3721 9629 3721 9630 3711 9645
TIME...MOT...LOC 0143Z 222DEG 37KT 3719 9646
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
BAERG218
WWUS53 KICT 280150
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
850 PM CDT Sat Apr 27 2024
KSC019-280200-
/O.EXP.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Chautauqua KS-
850 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR NORTHWESTERN CHAUTAUQUA COUNTY WILL EXPIRE
AT 900 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Tornado Watch remains in effect until midnight CDT for southeastern
Kansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wichita.
&&
LAT...LON 3712 9653 3724 9653 3730 9650 3730 9642
3721 9629 3721 9630 3711 9645
TIME...MOT...LOC 0150Z 222DEG 37KT 3724 9641
$$
BAERGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 27, 5:50 PM CDT, 2 hours 35 minutes earlier. Its key messages:
- Thunderstorms likely through tonight, some of which will be severe. All severe hazards are possible.
- Slight risk of a few severe storms eastern KS Sunday PM.
- Off-and-on thunderstorm chances return Tuesday afternoon through Thursday night.
Area forecast discussion, Apr 27, 5:50 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Wichita KS 550 PM CDT Sat Apr 27 2024 .KEY MESSAGES... - Thunderstorms likely through tonight, some of which will be severe. All severe hazards are possible. - Slight risk of a few severe storms eastern KS Sunday PM. - Off-and-on thunderstorm chances return Tuesday afternoon through Thursday night. && .DISCUSSION... Issued at 316 PM CDT Sat Apr 27 2024 Thunderstorm mode has ended up being rather messy so far given meridional component to mid-upper flow, multiple storms on the scope, and multiple storm mergers. This should tend to limit how many storms are capable of "higher-end" severe weather. However, strong low and deep layer shear coupled with moderate to strong instability will continue to favor a severe weather threat, especially over southeast Kansas were the airmass has been relatively undisturbed (outside of dense anvil debris). In this area, favorable low-level shear, low-level instability, and low cloud bases will support tornadoes with any embedded supercell or QLCS structures. Damaging winds are also possible. The large hail threat (anything greater than golfballs or so) will likely be confined to cells that remain more discrete. Another area of concern is north-central Kansas, where a slowly northward retreating boundary is situated. Any cells that can become rooted along this boundary will ingest rich low-level shear along/just north of the boundary, and be capable of all severe hazards (including tornadoes). Additional storms may develop this afternoon-evening up and down the dryline across western portions of KS-OK, with this activity then tracking rapidly northeast. There's some concern that current widespread storm coverage and associated dense anvil cirrus east of the dryline will limit instability and associated storm potential along the dryline. However, if storms are able to form, CAPE/shear combination will support all severe hazards with this activity, especially if storms can remain more discrete. A third round of storms may develop by later this evening over western and central portions of KS-OK, ahead of approaching upper forcing and mid-level cooling. The primary threat with this activity would likely be 60+ mph winds (if storms are able to become severe) given the stronger forcing and increasingly unfavorable hodographs. Another threat we don't want to forget this afternoon through tonight is heavy rainfall and localized flooding, especially from roughly the KS Turnpike corridor on southeast, as numerous thunderstorms continue to train northeast. Pockets of 1-3+ inches are likely, and may fall in a short period. Consequently, areas of street and low-land flooding are likely, along with modest to sharp rises in area streams and rivers, again mainly along and southeast of the KS Turnpike. For Sunday, a few strong to severe thunderstorms will remain possible over eastern KS, generally along and east of the Flint Hills corridor, as the dryline continues to advance east. If a storm or two is able to form (they may struggle due to decreasing forcing), hail and wind would be the primary threats. Taking a look ahead...an off-and-on active weather pattern thunderstorm-wise looks to take shape once again Tuesday afternoon/evening through Thursday night. Stay tuned, as we continue to refine forecast details the next several days. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 550 PM CDT Sat Apr 27 2024 TSRA is expected to continue in the CNU vicinity through 03Z with - RA expected afterwards to 12Z. Elsewhere, potential for convection remains low enough to not warrant any specific mention in the TAF but if it occurs, it looks most likely during the 07-12Z timeframe near HUT and ICT. MVFR to potentially IFR cigs are possible towards daybreak at RSL, SLN, and GBD with highest confidence at SLN. Brief lowered vsbys are also possible but confidence is not as high. Southerly winds will gradually become northerly to westerly with gusts to 25kts returning tomorrow afternoon. && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday afternoon for KSZ052-053-068>072- 083-091>096-098>100. && DISCUSSION...ADK AVIATION...White
Hazardous weather outlook, Apr 27, 5:05 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 505 PM CDT Sat Apr 27 2024 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282215- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 505 PM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms will remain likely across central and especially southeast Kansas through this evening and tonight. Some of the storms will be severe, capable of baseball size hail, winds greater than 75 mph, and tornadoes. The greatest severe weather threat should occur before midnight. Locally very heavy rainfall will also impact mainly southeast Kansas, supporting pockets of flash flooding of streets, roads, and low- lying areas. Modest to sharp rises in area streams and rivers are possible as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday An isolated strong to severe thunderstorm or two will remain possible Sunday afternoon and evening, mainly along and east of the Flint Hills. The main threats will be quarter size hail and 60 mph winds. There will be more off-and-on chances for thunderstorms across much of the area from late Tuesday through Thursday night. There is some risk for severe weather, stay tuned for later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through late this evening. && For a graphical version of this information, see our webpage at: https://www.weather.gov/erh/ghwo?wfo=ict
In the hours before
Local storm report, Apr 27, 7:44 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
744 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM Hail Sycamore 37.33N 95.72W
04/27/2024 M1.75 Inch Montgomery KS Emergency Mngr
Golf ball size hail.
&&
JASLocal storm report, Apr 27, 7:47 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
747 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Hail Neodesha 37.42N 95.68W
04/27/2024 M1.00 Inch Wilson KS Public
&&Local storm report, Apr 27, 8:11 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
811 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM Hail Elk City 37.29N 95.91W
04/27/2024 E0.88 Inch Montgomery KS Fire Dept/Rescue
&&Local storm report, Apr 27, 8:12 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
812 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Flood Elk City 37.29N 95.91W
04/27/2024 Montgomery KS Emergency Mngr
Road 5400 and 2100 under water. Heavy rain.
&&
JASLocal storm report, Apr 27, 8:13 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
813 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Hail Elk City 37.29N 95.91W
04/27/2024 E1.00 Inch Montgomery KS Fire Dept/Rescue
&&Local storm report, Apr 27, 8:16 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
816 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tornado 3 NE Independence 37.26N 95.68W
04/27/2024 Montgomery KS Public
Delayed report. Received two separate photos
of a tornado northeast of Independence. Time
and location estimated from radar.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:01 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 44 min |
| Apr 27, 7:17 PM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Cowley, Labette, Montgomery, Neosho and 2 more | 17 hr |
| Apr 27, 7:27 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| Apr 27, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 38 min |
| Apr 27, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 45 min |
| Apr 27, 7:35 PM CDT | Tornado Warning | ICT | Montgomery | 25 min |
| Apr 27, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 62 min |
| Apr 27, 7:44 PM CDT | Tornado Warning | ICT | Cowley | 16 min |
| Apr 27, 7:54 PM CDT | Tornado Warning | ICT | Labette, Neosho, Wilson | 23 min |
| Apr 27, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Apr 27, 8:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 44 min |
| Apr 27, 8:10 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 35 min |
| Apr 27, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 38 min |
| Apr 27, 8:23 PM CDT | Tornado Warning | ICT | Montgomery | 37 min |
| Apr 27, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 64 min |
| Apr 27, 8:35 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| Apr 27, 8:41 PM CDT | Tornado Warning | ICT | Labette, Neosho, Wilson | 34 min |
| Apr 27, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 33 min |
| Apr 27, 8:47 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 58 min |
| Apr 27, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 34 min |
| Apr 27, 9:03 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 27 min |
| Apr 27, 9:06 PM CDT | Tornado Warning | ICT | Neosho | 39 min |
| Apr 27, 9:12 PM CDT | Flash Flood Warning | ICT | Chautauqua, Cowley, Elk, Montgomery, Neosho, Wilson | 6 hr |
| Apr 27, 9:12 PM CDT | Special Weather Statement | ICT | Kingman | 48 min |
| Apr 27, 9:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 28 min |
| Apr 27, 9:18 PM CDT | Tornado Warning | ICT | Wilson | 27 min |
| Apr 27, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 63 min |
| Apr 27, 9:28 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 32 min |
| Apr 27, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 61 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | ICT | Neosho, Wilson | 53 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | ICT | Wilson | 29 min |
| Apr 27, 9:55 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 35 min |
| Apr 27, 10:04 PM CDT | Special Weather Statement | ICT | Harper | 41 min |
| Apr 27, 10:14 PM CDT | Tornado Warning | ICT | Allen, Neosho | 32 min |
| Apr 27, 10:23 PM CDT | River Flood Warning | ICT | Wilson | 25 hr |
| Apr 27, 10:25 PM CDT | Special Weather Statement | ICT | Sedgwick | 35 min |
| Apr 27, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 29 min |
| Apr 27, 10:27 PM CDT | River Flood Warning | ICT | Wilson | 36 hr |
| Apr 27, 11:42 PM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Harper and 4 more | 13 hr |
| Apr 28, 12:01 AM CDT | River Flood Warning | ICT | Neosho | 4 days |
| Apr 28, 12:01 AM CDT | River Flood Warning | ICT | Allen, Neosho | 62 hr |
| Apr 28, 12:05 AM CDT | Special Weather Statement | ICT | Chautauqua | 40 min |
| Apr 28, 12:10 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Labette, Montgomery | 33 min |
| Apr 28, 12:43 AM CDT | Special Weather Statement | ICT | Allen, Labette, Neosho, Wilson | 77 min |
| Apr 28, 1:51 AM CDT | River Flood Warning | ICT | Montgomery | 71 hr |
| Apr 28, 1:52 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 63 hr |
| Apr 28, 2:17 AM CDT | River Flood Warning | ICT | Allen | 39 hr |
| Apr 28, 2:19 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Apr 28, 2:20 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Apr 28, 12:43 PM CDT | Areal Flood Warning | ICT | Allen, Elk, Greenwood, Neosho, Wilson, Woodson | 64 hr |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.